Benicar HCT - How long from taking my first dose should I expect to see, or feel an improvement?

Answers (1)

4 Feb 2010

Sorry to answer your question I need more information.
What are you taking it for and what are your symptoms?

Votes: +0
Studfinder 30 Jun 2011

I would think that anyone taking Benicar would be hypertensive or pre-hypertensive. They might/should see a lower set of numbers for their BP within a few hours. Certainly within a day or two.
As "high BP" is termed "the silent killer", I would think they would not FEEL much of anything different. Some people on Benicar HCT would need to use the bathroom more frequently, but I'm not sure that's "feeling different".
I agree. We need more info.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Benicar HCT - patient assistance programs for benicar?

I don't have insurance for perscriptions and can't afford 104.00 a month for my medicine. I am looking for an assistance program the the ...

1 answer 11 Aug 2009

Is anyone having muscle/joint pain on this medication?

I've been taking Benicar HCT for about a week and have found that while doing step exercises my hips and spine ache so badly I have to stop. ...

1 answer 3 Mar 2010

What side effects can happen if I stop the hct in benicar hct?

my dr. wants to do a calcium test and took me off the benicar hct, just taking benicar without hct, have to be off the hct to do the test, what side ...

2 answers 25 Mar 2010

Benicar HCT - any one get headaches from benicar?

i take benicar at night and i wake up with a head ache (mild hangover) and i dont drink

1 answer 3 Jul 2013